Metrics

From
Numerical Method for the Solution of Logistic Differential Equations of Fractional Order by Hatıra Günerhan Turkish Journal of Analysis and Number Theory. 2019, 7(2), 33-36 doi:10.12691/tjant-7-2-1
Views
3731
Html 3280
Abstract 451
16 March 2019 (publication date) through 28 October 2020 *
12.84 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1482
PDF479
Epub352
XML363
PPT88
Figures101
Tables99
Export: 1090
RIS326
BibTex406
Endnote358
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com